An analysis of the Scharfetter-Gummel box method for the stationary semiconductor device equations
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 2, pp. 123-140
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1994__28_2_123_0,
author = {Miller, J. J. H. and Wang, Song},
title = {An analysis of the {Scharfetter-Gummel} box method for the stationary semiconductor device equations},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {123--140},
year = {1994},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {28},
number = {2},
mrnumber = {1267195},
zbl = {0820.65089},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1994__28_2_123_0/}
}
TY - JOUR AU - Miller, J. J. H. AU - Wang, Song TI - An analysis of the Scharfetter-Gummel box method for the stationary semiconductor device equations JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1994 SP - 123 EP - 140 VL - 28 IS - 2 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1994__28_2_123_0/ LA - en ID - M2AN_1994__28_2_123_0 ER -
%0 Journal Article %A Miller, J. J. H. %A Wang, Song %T An analysis of the Scharfetter-Gummel box method for the stationary semiconductor device equations %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1994 %P 123-140 %V 28 %N 2 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1994__28_2_123_0/ %G en %F M2AN_1994__28_2_123_0
Miller, J. J. H.; Wang, Song. An analysis of the Scharfetter-Gummel box method for the stationary semiconductor device equations. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 2, pp. 123-140. http://geodesic.mathdoc.fr/item/M2AN_1994__28_2_123_0/